Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 945741, 13 pages
http://dx.doi.org/10.5402/2012/945741
Research Article

Boundedness and Compactness of the Mean Operator Matrix on Weighted Hardy Spaces

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 5 January 2012; Accepted 16 February 2012

Academic Editors: E. Beretta and V. Kravchenko

Copyright © 2012 Bahmann Yousefi and Ebrahim Pazouki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Shields, “Weighted shift operators and analytic function theory,” in Topics in Operator Theory, pp. 49–128, Amer. Math. Soc., Providence, RI, USA, 1974. View at Google Scholar · View at Zentralblatt MATH
  2. B. Yousefi, “On the space lp(β),” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 49, no. 1, pp. 115–120, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. Yousefi, “Unicellularity of the multiplication operator on Banach spaces of formal power series,” Studia Mathematica, vol. 147, no. 3, pp. 201–209, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Yousefi, “Bounded analytic structure of the Banach space of formal power series,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 51, no. 3, pp. 403–410, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Yousefi and S. Jahedi, “Composition operators on Banach spaces of formal power series,” Bollettino della Unione Matematica Italiana, vol. 6, no. 2, pp. 481–487, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. B. Yousefi, “Strictly cyclic algebra of operators acting on Banach spaces Hp(β),” Czechoslovak Mathematical Journal, vol. 54(129), no. 1, pp. 261–266, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Yousefi, “Composition operators on weighted Hardy spaces,” Kyungpook Mathematical Journal, vol. 44, no. 3, pp. 319–324, 2004. View at Google Scholar · View at Zentralblatt MATH
  8. B. Yousefi and Y. N. Dehghan, “Reflexivity on weighted Hardy spaces,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 3, pp. 587–593, 2004. View at Google Scholar · View at Zentralblatt MATH
  9. B. Yousefi, “On the eighteenth question of Allen Shields,” International Journal of Mathematics, vol. 16, no. 1, pp. 37–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Yousefi and A. I. Kashkuli, “Cyclicity and unicellularity of the differentiation operator on Banach spaces of formal power series,” Mathematical Proceedings of the Royal Irish Academy, vol. 105A, no. 1, pp. 1–7, 2005. View at Publisher · View at Google Scholar
  11. B. Yousefi and A. Farrokhinia, “On the hereditarily hypercyclic operators,” Journal of the Korean Mathematical Society, vol. 43, no. 6, pp. 1219–1229, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Yousefi and L. Bagheri, “Boundedness of an operator acting on spaces of formal power series,” International Journal of Applied Mathematics, vol. 20, no. 6, pp. 821–825, 2007. View at Google Scholar · View at Zentralblatt MATH
  13. D. Borwein and A. Jakimovski, “Matrix operators on lp,” The Rocky Mountain Journal of Mathematics, vol. 9, no. 3, pp. 463–477, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Borwein, “Simple conditions for matrices to be bounded operators on lp,” Canadian Mathematical Bulletin, vol. 41, no. 1, pp. 10–14, 1998. View at Google Scholar
  15. D. Borwein and X. Gao, “Matrix operators on lp to lq,” Canadian Mathematical Bulletin, vol. 37, no. 4, pp. 448–456, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Borwein, “Weighted mean operators on lp,” Canadian Mathematical Bulletin. Bulletin Canadien de Mathématiques, vol. 43, no. 4, pp. 406–412, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Lashkaripour, “Weighted mean matrix on weighted sequence spaces,” WSEAS Transactions on Mathematics, vol. 3, no. 4, pp. 789–793, 2004. View at Google Scholar · View at Zentralblatt MATH
  18. R. Lashkaripour, “Transpose of the weighted mean matrix on weighted sequence spaces,” WSEAS Transactions on Mathematics, vol. 4, no. 4, pp. 380–385, 2005. View at Google Scholar
  19. R. Lashkaripour and D. Foroutannia, “Inequalities involving upper bounds for certain matrix operators,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 116, no. 3, pp. 325–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. R. Lashkaripour and D. Foroutannia, “Extension of Hardy inequality on weighted sequence spaces,” Journal of Sciences. Islamic Republic of Iran, vol. 20, no. 2, pp. 159–166, 2009. View at Google Scholar · View at Zentralblatt MATH
  21. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1952.
  22. J. M. Cartlidge, Weighted mean matrices as operators on lp, Ph.D. thesis, Indiana University, 1978.
  23. A. Kufner, L. Maligranda, and L.-E. Persson, The Hardy Inequality, About Its History and Some Related Results, Vydavatelsky Servis, Plzeň, Czech Republic, 2007.
  24. A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific, River Edge, NJ, USA, 2003.
  25. G. Bennett, “Some elementary inequalities,” The Quarterly Journal of Mathematics. Oxford. Second Series, vol. 38, no. 152, pp. 401–425, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. H. Hardy and J. E. Littlewood, “A maximal theorem with function-theoretic applications,” Acta Mathematica, vol. 54, no. 1, pp. 81–116, 1930. View at Publisher · View at Google Scholar